# SDR COOSDR030048

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737-200
- Aircraft serial: 20258
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR CHANNEL, CRACKED.
